
Besides, the guaranteed exponential convergence rate can be precisely calculated. Finally, numerical simulations are presented to exhibit the effectiveness and feasibility of the obtained results.
by Yeong-Jeu Sun "Simple Exponential Observer Design for the Generalized Liu Chaotic System"
Published in International Journal of Trend in Scientific Research and Development (ijtsrd), ISSN: 2456-6470, Volume-2 | Issue-1 , December 2017,
URL: http://www.ijtsrd.com/papers/ijtsrd7126.pdf
Direct Link - http://www.ijtsrd.com/engineering/engineering-maths/7126/simple-exponential-observer-design-for-the-generalized-liu-chaotic-system/yeong-jeu-sun
Engineering Maths, UGC Approved Journal
No comments:
Post a Comment